# SDR CA071218005

- Difficulty date: December 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 27,982 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTURE AND ENROUTE TO DESTINATION, THE CREW OBSERVED A LOW OIL PRESSURE WARNING LIGHT AND NOTED FLUCTUATING OIL PRESSURE ON THE NR 1 ENGINE. THE ENGINE WAS SHUTDOWN AND RESTARTED IAW THE OPERATING PROCEDURES MANUAL, THE OIL PRESSURE WAS NOTED TO BE NEAR ZERO. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED. MAINTENANCE DETERMINED THAT THE NR 1 GENERATOR SEAL FAILED RESULTING IN THE LOSS OF OIL FROM THE NR 1 ENGINE. (TC NR 20071218005)
